Interesting Esoterica

Misconceptions about the Golden Ratio

Article by Markowsky, George
  • Published in 1992
  • Added on
In the collection

Links

Other information

journal
The College Mathematics Journal
number
1
pages
2
volume
23

BibTeX entry

@article{Markowsky1992,
	author = {Markowsky, George},
	journal = {The College Mathematics Journal},
	month = {jan},
	number = 1,
	pages = 2,
	title = {Misconceptions about the Golden Ratio},
	url = {http://www.jstor.org/stable/2686193?origin=crossref},
	volume = 23,
	year = 1992,
	urldate = {2010-09-29},
	collections = {Easily explained}
}